MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ TRANSDUCER

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON TOCO+ TRANSDUCER
Model Number M2735A
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Burning Sensation (4540)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
It was reported that 3 patients in labor and delivery had experienced burns from using a philips fetal monitor.
 
Event or Problem Description
It was reported that (3) patients in labor and delivery had experienced burns from using our philips fetal monitor.The burn occurred form the sensor (tokos)(sp) placed on the patient¿s belly.A.
 
Additional Manufacturer Narrative
Follow up questions were sent multiple times by the philips technical consultant to find out additional details around alleged "burn like" marks, however, no additional information was provided to philips technical consultant requesting the data.It is unknown what the exact cause and resolution to the alleged issue are.No further contact was established by the customer regarding the reported device and issue.Due to the lack of available information, a malfunction of the device cannot be ruled out.H3 other text : additional information was requested from the customer but none was provided.

Brand Name
AVALON TOCO+ TRANSDUCER
Common Device Name
AVALON TOCO+ TRANSDUCER
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
derek sammarco
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key12624044
Report Number9610816-2021-10419
Device Sequence Number3651063
Product Code HGM
UDI-Device Identifier00884838002715
UDI-Public00884838002715
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM2735A
Device Catalogue NumberM2735A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer09/15/2021
Initial Report FDA Received Date10/13/2021
Supplement Report FDA Received Date12/05/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown